I have been clean 13 days now of opiates with nothing. and I'm going to my doctor tommorow to see about vivitrol?
Is this something I should consider, Does it have any with draw symptoms when you stop.
I go to that doctor tomorrow at 3pm so any advice would be great??
I am a big believer in post withdrawal long term Naltrexone therapy. And that is exactly what Vivitrol is - injectable Naltrexone that is slowly release into your system over a month period. It allows your brain to heal and slowly restructure itself back to its original pristine condition. It will also let your psyche to become used to being sober and clean as a "new normal". I have written sever blogs on this exact matter. You can reach them by clicking on my name and than following that to blogs. You will make a very good decision by getting a Vivitrol shot for at least six months if not longer. Good luck to you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.